1 doctor weighed in:

I'm i pregnant? Hi, i jus started the Depo-Provera december 7, but been on the pills for quit some while but was taking it to time. My partner and I have unprotected sex all the time. I have miss my period for the month of feb. I had visited the on the 17

1 doctor weighed in
Dr. Joy Jackson
Family Medicine

In brief: Many

Many women who take depo stop menstruating.
This is actually one of the most common side effects. Many women dislike this because they worry that they may be pregnant. Over time they realize this is just a side effect of the depo and they become less and less concerned. In the beginning you will need a lot of reassurance, which possibly means a serum (blood) pregnancy test. If over time you don't like not having a period you may want to consider another birth control option. All the best.

In brief: Many

Many women who take depo stop menstruating.
This is actually one of the most common side effects. Many women dislike this because they worry that they may be pregnant. Over time they realize this is just a side effect of the depo and they become less and less concerned. In the beginning you will need a lot of reassurance, which possibly means a serum (blood) pregnancy test. If over time you don't like not having a period you may want to consider another birth control option. All the best.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors